# SDR UIEA99067

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65B172461
- Condition: Cracked
- Location: Ws 385-400
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MID SPAR AND UPPER CHORD, FASTENER HOLES ELONGATED AND CRACKED.  ALSO, EXISTING REPAIR DOUBLER FASTENER HOLE CHIPPED FROM WS 400 TO WS 385.  AT 12 HOLE LOCATIONS BETWEEN WS 388 AND 407 OVERSIZE HI-LOCKS WERE INSTALLED AND AT ONE LOCATION SEPARATE FREEZE PLUGS WERE INSTALLED COMMON TO THE WEB AND UPPER SPAR CHORD AND HI-LOCK INSTALLED.  AT MSS 400, THE CRACKED HOLE WAS TRIMMED OUT AND A PERMANENT REPAIR WAS INSTALLED IAW BOEING TELEXS.  (M)
